Multiple solutions of h-systems on some multiply-connected domains

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this note, we consider the following problem, where ω ⊂ R2 is a smooth bounded domain. We show that if the domain ω is conformal equivalent to a (K + 1)-ply connected domain satisfying some conditions, then the problem has at least K distinct non-trivial solutions.

Original languageEnglish
Pages (from-to)365-384
Number of pages20
JournalAdvances in Differential Equations
Issue number3
Publication statusPublished - Dec 1 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Multiple solutions of h-systems on some multiply-connected domains'. Together they form a unique fingerprint.

Cite this